Alert archive / Nebraska / Wind Advisories in 2009

Wind Advisory 12, NWS North Platte, NE

March 30, 200925 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Mar 30, 2009, 9:02 PM MDT for 25 counties in Nebraska. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2009, 9:02 PM MDT (03:02 UTC)
Expired
Mar 31, 2009, 6:00 PM MDT
In force
21 hr
Issued by
NWS North Platte, NE
All 25 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 29 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 310302
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT MON MAR 30 2009


NEZ056>058-069-311000-
/O.EXP.KLBF.WI.Y.0011.000000T0000Z-090331T0300Z/
/O.NEW.KLBF.WI.Y.0012.090331T0302Z-090331T1000Z/
DEUEL-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...IMPERIAL
902 PM MDT MON MAR 30 2009

...WIND ADVISORY IN EFFECT UNTIL 4 AM MDT TUESDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM MDT TUESDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

STRONG NORTHWEST WINDS WILL CONTINUE OVER SOUTHWEST NEBRASKA THIS
EVENING...BETWEEN OGALLALA AND IMPERIAL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

POWER
5 follow-up statements
000 
WWUS73 KLBF 310840
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 AM CDT TUE MAR 31 2009

NEZ022>024-035-036-059-070-071-311645-
/O.EXB.KLBF.WI.Y.0012.000000T0000Z-090331T2100Z/
GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR...
TRYON...NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS
340 AM CDT TUE MAR 31 2009 /240 AM MDT TUE MAR 31 2009/

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS
AFTERNOON. 

GUSTY NORTHWEST WINDS 30 TO 35 MPH WILL CONTINUE OVER SOUTHWEST
NEBRASKA INTO THE AFTERNOON...BETWEEN OGALLALA AND IMPERIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ056>058-069-311645-
/O.EXT.KLBF.WI.Y.0012.000000T0000Z-090331T2100Z/
DEUEL-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...IMPERIAL
240 AM MDT TUE MAR 31 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON.

GUSTY NORTHWEST WINDS 30 TO 35 MPH WILL CONTINUE OVER SOUTHWEST
NEBRASKA INTO THE AFTERNOON...BETWEEN OGALLALA AND IMPERIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
SPRINGER/MASEK
000 
WWUS73 KLBF 311506
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 AM CDT TUE MAR 31 2009

NEZ022>024-035-036-056>059-069>071-312100-
/O.CON.KLBF.WI.Y.0012.000000T0000Z-090331T2100Z/
GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR...
TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
1006 AM CDT TUE MAR 31 2009 /906 AM MDT TUE MAR 31 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS
AFTERNOON. 

NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL CONTINUE
INTO THE AFTERNOON. WINDS WILL DIMINISH BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KLBF 311754
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1254 PM CDT TUE MAR 31 2009

NEZ022>024-035-056-311900-
/O.CAN.KLBF.WI.Y.0012.000000T0000Z-090331T2100Z/
GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR...
CHAPPELL...BIG SPRINGS
1154 AM MDT TUE MAR 31 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE SUBSIDED BELOW 30 MPH AND ARE EXPECTED TO CONTINUE
WEAKENING THIS AFTERNOON.

$$

NEZ005-006-008-025-026-037-038-010000-
/O.EXB.KLBF.WI.Y.0012.090331T1800Z-090401T0000Z/
EASTERN CHERRY-KEYA PAHA-BROWN-THOMAS-BLAINE-LOGAN-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
THEDFORD...DUNNING...STAPLETON...BROKEN BOW
1254 PM CDT TUE MAR 31 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

DEEP LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY EAST TOWARD THE
UPPER MIDWEST THIS AFTERNOON. NORTHWEST WINDS 30 TO 40 MPH WITH
GUSTS TO 55 MPH WILL CONTINUE THIS AFTERNOON. WINDS WILL DIMINISH
BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ007-009-010-027>029-010000-
/O.EXB.KLBF.WI.Y.0012.090331T2100Z-090401T0000Z/
BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...TAYLOR...
BURWELL...BARTLETT
1254 PM CDT TUE MAR 31 2009

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

DEEP LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY EAST TOWARD THE
UPPER MIDWEST THIS AFTERNOON. NORTHWEST WINDS 30 TO 40 MPH WITH
GUSTS TO 55 MPH WILL CONTINUE THIS AFTERNOON. WINDS WILL DIMINISH
BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ036-057>059-069>071-010000-
/O.EXT.KLBF.WI.Y.0012.000000T0000Z-090401T0000Z/
MCPHERSON-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...TRYON...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
1254 PM CDT TUE MAR 31 2009 /1154 AM MDT TUE MAR 31 2009/

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

DEEP LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY EAST TOWARD THE
UPPER MIDWEST THIS AFTERNOON. NORTHWEST WINDS 30 TO 40 MPH WITH
GUSTS TO 55 MPH WILL CONTINUE THIS AFTERNOON. WINDS WILL DIMINISH
BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KLBF 312045
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT TUE MAR 31 2009

NEZ005-025-036-037-057>059-069>071-312145-
/O.CAN.KLBF.WI.Y.0012.000000T0000Z-090401T0000Z/
EASTERN CHERRY-THOMAS-MCPHERSON-LOGAN-KEITH-PERKINS-LINCOLN-CHASE-
HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...THEDFORD...TRYON...
STAPLETON...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
345 PM CDT TUE MAR 31 2009 /245 PM MDT TUE MAR 31 2009/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DIMINSHED BELOW 30 MPH AND WILL CONTINUE TO DECREASE
THIS AFTERNOON.

$$

NEZ007-009-010-027>029-010000-
/O.EXT.KLBF.WI.Y.0012.090331T2045Z-090401T0000Z/
BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...TAYLOR...
BURWELL...BARTLETT
345 PM CDT TUE MAR 31 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

DEEP LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY EAST TOWARD THE
UPPER MIDWEST THIS AFTERNOON. NORTHWEST WINDS 25 TO 35 MPH WITH
GUSTS TO 50 MPH WILL CONTINUE THIS AFTERNOON. WINDS WILL DIMINISH
BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ006-008-026-038-010000-
/O.CON.KLBF.WI.Y.0012.000000T0000Z-090401T0000Z/
KEYA PAHA-BROWN-BLAINE-CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...DUNNING...
BROKEN BOW
345 PM CDT TUE MAR 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

DEEP LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY EAST TOWARD THE
UPPER MIDWEST THIS AFTERNOON. NORTHWEST WINDS 25 TO 35 MPH WITH
GUSTS TO 50 MPH WILL CONTINUE THIS AFTERNOON. WINDS WILL DIMINISH
BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KLBF 010008
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
708 PM CDT TUE MAR 31 2009


NEZ006>010-026>029-038-010115-
/O.EXP.KLBF.WI.Y.0012.000000T0000Z-090401T0000Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
708 PM CDT TUE MAR 31 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS FELL BELOW ADVISORY CRITERIA AND THE WIND ADVISORY WAS
ALLOWED TO EXPIRE.

$$

POWER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Mar 30, 3:14 PM MDT, 5 hours 48 minutes earlier.

Area forecast discussion, Mar 30, 3:14 PM MDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
414 PM CDT MON MAR 30 2009

...SPRING STORM SYSTEM TO BRING HEAVY SNOW AND BLIZZARD CONDITIONS
TO PORTIONS OF NORTH CENTRAL NEBRASKA TONIGHT INTO TUESDAY...

SHORT TERM DISCUSSION DAYS 1 THROUGH 3 (TONIGHT THROUGH THURSDAY...

UPPER LOW NOW LOCATED OVER THE SERN PNHDL. SNOW HAS BEEN STEADILY
INCREASING IN COVERAGE IN INTENSITY THROUGHOUT TODAY. RAPID INCREASE
IN RADAR RETURNS ACROSS GRANT AND HOOKER INTO CHERRY COUNTY. HEAVY
SNOW WILL DEVELOP THROUGH LATE AFTN INTO CHERRY COUNTY AS UPPER LOW
DROPS INTO CUSTER COUNTY THIS EVENING. A WELL DEFINED DEFORMATION
ZONE WILL SET UP TONIGHT FROM ERN CHERRY NORTHEAST THROUGH BOYD
COUNTY. NORTHWEST WINDS WILL INCREASE SIGNIFICANTLY TONIGHT TO 30 TO
40 MPH. THIS WILL CAUSE NEAR ZERO VISIBILITY WITH BLOWING AND
DRIFTING. HAVE UPGRADED THE WINTER STORM WARNING TO A BLIZZARD
WARNING FOR EASTERN CHERRY...BROWN AND KEYA PAHA COUNTY. FURTHER
EAST...WINDS WILL INCREASE LATER TONIGHT WITH RAIN CHANGING TO SNOW
POSSIBLY AS LATE AS MIDNIGHT FOR ONEILL. THIS WILL LIMIT INITIAL
SNOWFALL POTENTIAL...ALTHOUGH MODERATE TO HEAVY SNOW ACCUMULATIONS
STILL EXPECTED INTO TUESDAY AS DEFORMATION ZONE MOVE ACROSS.
NORTHWEST WINDS TO REMAIN STRONG AT 25 TO 35 MPH AND GUSTY THROUGH
TUESDAY FOR ALL AREAS. CURRENT ADVISORY TO THE SOUTH STILL LOOKS
GOOD WITH SNOW AMOUNTS OF 2 TO 5 INCHES.

TO REMAIN COLD TUESDAY FROM THE MID 30S NCTRL TO THE MID 40S FAR
SOUTHWEST. A WEAKER DISTURBANCE WILL BRING A SLIGHT CHANCE FOR RAIN
OR SNOW TO WRN AREAS TUESDAY NIGHT AND WEDNESDAY. USED A MET/MAV
GUIDANCE BLEND FOR HIGHS TEMPS WEDNESDAY IN THE UPPER 30S TO LOWER
40S.

FLOW TO REMAIN NEARLY ZONAL THURSDAY AHEAD OF APPROACHING SYSTEM.
HIGHS A BIT WARMER IN THE MID TO UPPER 40S.

LONGER TERM DISCUSSION DAYS 4 THROUGH 7 (FRIDAY THROUGH MONDAY)...

A POTENTIAL SIGNIFICANT WINTER STORM MAY IMPACT NEBRASKA SATURDAY
THROUGH SUNDAY. GFS AND ECMWF HAVE COME INTO AGREEMENT WITH UPPER
LOW TRACKING FROM THE FOUR CORNERS EARLY SATURDAY...THE OKLA PNHDL
EARLY SATURDAY EVENING...THEN INTO NCTRL KS 12Z SUNDAY. THIS COULD
POTENTIAL BE ONE OF THE MOST SIGNIFICANT SNOW STORMS WITH REGARDING
HEAVY SNOWFALL AMOUNTS AND STRONG WINDS THIS WINTER/SPRING SEASON
AND WILL BE MONITORING THIS SYSTEM CLOSELY.

AVIATION...

CONDITIONS WILL CONTINUE TO GO DOWNHILL TONIGHT ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA. IFR...AND AT TIMES LOW IFR CONDITIONS ARE
EXPECTED AT KVTN IN HVY SNOW AND BLOWING SNOW. FOR KLBF...MVFR WITH
OCCASIONAL IFR CONDITIONS ARE EXPECTED IN LIGHT TO MODERATE SNOW.
BLOWING SNOW MAY ALSO BECOME A PROBLEM. NORTH TO NORTHWEST WINDS AT
20 TO 30 KTS WITH GUSTS OVER 35 KTS WILL CONTINUE THROUGH 18Z
TUESDAY. WEATHER CONDITIONS WILL BEGIN TO IMPROVE TUESDAY MORNING AS
THE SNOW TAPPERS OFF. LOOKS AS IF MVFR CONDITIONS WILL REMAIN THOUGH
FOR BOTH KVTN AND KLBF THROUGH 18Z TUESDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...BLIZZARD WARNING TIL 7 PM CDT
TUESDAY FOR NEZ005-006-008.

WINTER STORM WARNING TIL 1 PM CDT /NOON MDT/ TUESDAY FOR NEZ004-094.

WINTER STORM WARNING TIL 7 PM CDT TUESDAY FOR NEZ007-009-010-027>029.

WINTER WEATHER ADVISORY TIL 1 PM CDT /NOON MDT TUESDAY FOR
NEZ022>026-035>038.

&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...TAYLOR
Hazardous weather outlook, Mar 30, 3:50 PM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT MON MAR 30 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-311100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
450 PM CDT MON MAR 30 2009 /350 PM MDT MON MAR 30 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TONIGHT.
MODERATE TO HEAVY SNOW WILL BE LIKELY ACROSS NORTHERN NEBRASKA.
FURTHER SOUTH...LIGHTER SNOW IS EXPECTED. ALSO...STRONG AND GUSTY
NORTHWEST WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW.
BLIZZARD CONDITIONS ARE EXPECTED TO DEVELOP IN THE VALENTINE AND
AINSWORTH AREAS...WITH NEAR BLIZZARD CONDITIONS ACROSS THE REST OF
NORTHERN NEBRASKA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE STORM SYSTEM WILL SLOWLY EXIT THE AREA ON TUESDAY. GUSTY
NORTHWEST WINDS...AND AREAS OF SNOW AND BLOWING SNOW ARE STILL
LIKELY THROUGH EARLY AFTERNOON.

ANOTHER POTENT STORM SYSTEM IS PROJECTED TO MOVE ONTO THE PLAINS
THIS WEEKEND. AS IS TYPICAL THIS FAR OUT...THE STORM TRACK IS
STILL SOMEWHAT UNCERTAIN...BUT INDICATIONS ARE THAT ANOTHER MAJOR
SNOW STORM...WITH POSSIBLE BLIZZARD CONDITIONS COULD DEVELOP. STAY
TUNED TO UPDATED FORECAST AS THE WEEKEND NEARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SNOWFALL TOTALS AND SIGNIFICANT
REDUCTION IN VISIBILITIES TO THE NATIONAL WEATHER SERVICE IN
NORTH PLATTE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Mar 30, 5:40 PM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HEAVY SNOW       11 NW TRYON             41.67N 101.10W
03/30/2009  M2.0 INCH        MCPHERSON          NE   PUBLIC

            VISIBILITY AT TIME OF REPORT WAS 300 TO 400 YARDS IN
            BLOWING SNOW AND HEAVY SNOW. SNOW BEGAN AT 430 PM.

&&

CARMEL
Local storm report, Mar 30, 7:42 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     SNOW             15 SSW BROWNLEE         42.09N 100.74W
03/30/2009  E2.0 INCH        CHERRY             NE   PUBLIC

&&

MPOWER
Local storm report, Mar 30, 7:46 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     SNOW             2 W MULLEN              42.04N 101.08W
03/30/2009  E2.0 INCH        HOOKER             NE   PUBLIC

&&

MPOWER
Local storm report, Mar 30, 7:52 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     SNOW             6 N GORDON              42.89N 102.20W
03/30/2009  E3.0 INCH        SHERIDAN           NE   CO-OP OBSERVER

&&

MPOWER
Local storm report, Mar 30, 8:05 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY SNOW       8 S SENECA              41.93N 100.83W
03/30/2009  E3.0 INCH        THOMAS             NE   PUBLIC

            200 YARDS VISIBILITY AT TIME OF REPORT.

0830 PM     SNOW             29 S VALENTINE          42.45N 100.55W
03/30/2009  M2.5 INCH        CHERRY             NE   CO-OP OBSERVER

            HEAVY SNOW AT TIME OF REPORT.

0835 PM     HEAVY SNOW       15 E VALENTINE          42.87N 100.25W
03/30/2009  E2.0 INCH        CHERRY             NE   PUBLIC

0842 PM     HEAVY SNOW       THEDFORD                41.98N 100.57W
03/30/2009  E2.0 INCH        THOMAS             NE   LAW ENFORCEMENT

            THOMAS COUNTY SHERIFF REPORTED HEAVY SNOW WITH ROADS AND
            HIGHWAYS ALL SNOW AND ICE COVERED. SLICKEST CONDITIONS OF
            THE YEAR ALSO REPORTED AT TIME OF REPORT.

0845 PM     SNOW             HALSEY                  41.90N 100.27W
03/30/2009  E0.5 INCH        BLAINE             NE   PUBLIC

0850 PM     SNOW             AINSWORTH               42.55N 99.86W
03/30/2009  E0.5 INCH        BROWN              NE   CO-OP OBSERVER

0900 PM     SNOW             HYANNIS                 42.00N 101.76W
03/30/2009  E2.0 INCH        GRANT              NE   PUBLIC

&&

CARMEL
Local storm report, Mar 30, 8:08 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     SNOW             6 N GORDON              42.89N 102.20W
03/30/2009  M2.0 INCH        SHERIDAN           NE   CO-OP OBSERVER

            MODERATE SNOW AT TIME OF REPORT WITH ONE HALF MILE
            VISIBILITY.

0537 PM     HEAVY SNOW       19 N MULLEN             42.32N 101.04W
03/30/2009  M2.0 INCH        CHERRY             NE   PUBLIC

            SNOW BEGAN AT 430 PM CDT. REPORT WAS FROM DOUBLE R RANCH
            NEAR MARSH LAKE.

0543 PM     SNOW             11 S CROOKSTON          42.77N 100.75W
03/30/2009  E1.0 INCH        CHERRY             NE   PUBLIC

            SNOW BEGAN AT 330 PM CDT. VISIBILITY AT TIME OF REPORT
            REDUCED TO 1/4 MILE. LOCATION IS 1.5 MILES NORTH OF THE
            NIOBRARA AND SNAKE RIVERS.

0548 PM     SNOW             45 NNE MULLEN           42.64N 100.70W
03/30/2009  E1.0 INCH        CHERRY             NE   PUBLIC

            SNOW BEGAN AT 330 PM CDT. SNOWFALL ESTIMATED BETWEEN ONE
            HALF TO ONE INCH WITH VISIBILITY AT TIME OF REPORT
            REDUCED TO ONE QUARTER MILE.

0600 PM     SNOW             10 NE OSHKOSH           41.51N 102.21W
03/30/2009  M0.8 INCH        GARDEN             NE   CO-OP OBSERVER

0639 PM     HEAVY SNOW       11 NW TRYON             41.67N 101.10W
03/30/2009  M2.0 INCH        MCPHERSON          NE   PUBLIC

            VISIBILITY AT TIME OF REPORT WAS 300 TO 400 YARDS IN
            BLOWING SNOW AND HEAVY SNOW. SNOW BEGAN AT 430 PM.

0830 PM     SNOW             29 S VALENTINE          42.45N 100.55W
03/30/2009  M2.5 INCH        CHERRY             NE   CO-OP OBSERVER

            HEAVY SNOW AT TIME OF REPORT.

0830 PM     HEAVY SNOW       8 S SENECA              41.93N 100.83W
03/30/2009  E3.0 INCH        THOMAS             NE   PUBLIC

            200 YARDS VISIBILITY AT TIME OF REPORT.

0835 PM     HEAVY SNOW       15 E VALENTINE          42.87N 100.25W
03/30/2009  E2.0 INCH        CHERRY             NE   PUBLIC

0841 PM     SNOW             15 SSW BROWNLEE         42.09N 100.74W
03/30/2009  E2.0 INCH        CHERRY             NE   PUBLIC

0842 PM     HEAVY SNOW       THEDFORD                41.98N 100.57W
03/30/2009  E2.0 INCH        THOMAS             NE   LAW ENFORCEMENT

            THOMAS COUNTY SHERIFF REPORTED HEAVY SNOW WITH ROADS AND
            HIGHWAYS ALL SNOW AND ICE COVERED. SLICKEST CONDITIONS OF
            THE YEAR ALSO REPORTED AT TIME OF REPORT.

0845 PM     SNOW             HALSEY                  41.90N 100.27W
03/30/2009  E0.5 INCH        BLAINE             NE   PUBLIC

0846 PM     SNOW             2 W MULLEN              42.04N 101.08W
03/30/2009  E2.0 INCH        HOOKER             NE   PUBLIC

0850 PM     SNOW             AINSWORTH               42.55N 99.86W
03/30/2009  E0.5 INCH        BROWN              NE   CO-OP OBSERVER

0851 PM     SNOW             6 N GORDON              42.89N 102.20W
03/30/2009  E3.0 INCH        SHERIDAN           NE   CO-OP OBSERVER

0900 PM     SNOW             HYANNIS                 42.00N 101.76W
03/30/2009  E2.0 INCH        GRANT              NE   PUBLIC

0905 PM     HEAVY SNOW       WHITMAN                 42.04N 101.54W
03/30/2009  E3.0 INCH        GRANT              NE   PUBLIC

            HEAVY SNOW AT TIME OF REPORT WITH BLOWING SNOW.

&&

CARMEL

Nearby

Wind Advisories in Nebraska, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.